Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the vanishing of Poincaré series of rational functions


Author: Irwin Kra
Journal: Bull. Amer. Math. Soc. 8 (1983), 63-66
MSC (1980): Primary 10D15, 30F40
DOI: https://doi.org/10.1090/S0273-0979-1983-15085-1
MathSciNet review: 682823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413-429; 87 (1965), 759. MR 167618
  • 2. L. Bers, Inequalities for finitely generated Kleinian groups, J. Analyse Math. 18 (1967), 23-41. MR 229817
  • 3. L. Bers, Poincaré series for Kleinian groups, Comm. Pure Appl. Math. 26 (1973), 667-672; 27 (1974), 583. MR 333165
  • 4. D. A. Hejhal, Monodromy groups and Poincaré series, Bull. Amer. Math. Soc. 84 (1978), 339-376. MR 492237
  • 5. I. Kra, Automorphic forms and Kleinian groups, Benjamin, Reading, Mass., 1972. MR 357775
  • 6. I. Kra, On the vanishing of and spanning sets for Poincaré series for cusp forms (to appear). MR 744999
  • 7. I. Kra and B. Maskit, Bases for quadratic differentials, Comment. Math. Helv. (to appear). MR 694607
  • 8. M. Nakada, Quasi-conformal stability of finitely generated function groups, Tôhoku Math. J. 30 (1978), 45-58. MR 470203
  • 9. H. Petersson, Die linearen Relationen zwischen den ganzen Poincaréschen Reihen von reeller Dimension zur Modulgruppe, Abh. Math. Sem. Hamb. Univ. 12 (1938), 415-472.
  • 10. H. Poincaré, Mémoire sur les fonctions fuchsiennes, Acta Math. 1 (1882), 193-294. MR 1554584
  • 11. S. Wolpert, The Fenchel-Nielsen deformation, Ann. of Math. (2) 115 (1982), 501-528. MR 657237

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10D15, 30F40

Retrieve articles in all journals with MSC (1980): 10D15, 30F40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15085-1

American Mathematical Society